MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous
Model Number M635TU90050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation of Vessels (2135)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a vessel perforation occurred.The patient underwent a concomitant pulse field ablation (pfa) and a left atrial appendage (laa) closure procedure.The physician gained venous access and proceeded with the concomitant procedure.The concomitant procedure was successfully completed.A watchman trusteer access system (was) and a watchman flx pro laa closure device & delivery system (wds) were selected to be used.The physician inserted the was in the patient, and the right femoral vein was perforated.The procedure was continued and the closure device was successfully implanted.The patients' blood pressure dropped after removing the was from the patient.The patient had a stent placed to repair the artery that was perforated.There was no other treatment or intervention performed for the patient.No other complications were reported to have occurred as a result of this event.The patient is expected to make a full recovery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device technical analysis.The watchman trusteer? access system was discarded; therefore, returned device analysis could not be completed.Device history record review.A review was completed of the device history records (dhr) for the watchman trusteer? access system, part # m635tu90050 batch # 0039066062.The dhr review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review.There was no evidence to suggest that the device was used in a manner inconsistent with the labeling.Watchman trusteer? access system instructions for use (ifu) lists potential complications, risks and adverse events that may be associated with the use of this device which include valvular/vascular damage (vessel perforation) and hypotension.Risk review.A risk review was completed and confirmed that the events of valvular/vascular damage (vessel perforation) and hypotension were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
WATCHMAN TruSteer? Access System
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50329780
Report Number2124215-2026-44680
Device Sequence Number5468557
Product Code DQY
UDI-Device Identifier00191506022310
UDI-Public(01)00191506022310(17)280412(10)39066062
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K240018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU90050
Device Catalogue NumberM635TU90050
Device Lot Number0039066062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale